# SDR BAQA094310

- Difficulty date: May 3, 2004
- Submitted: May 10, 2004
- Operation: Air carrier
- Aircraft: N117NC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7517
- Aircraft time: 2,274 hours
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 54487099111
- Part serial: 377
- Condition: Inoperative
- Location: N1 Rpm
- Part time: 2,274 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GAUGE BACKLIGHTING INOPERATIVE. REPLACED WITH SERVICABLE UNIT.  05/05/2004
